Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
142 Doctors are Online

Took pill of niacin, hole in face, treating it with Neosporin. Should I allow it to dry up now or continue Neosporin?

I took a pill of niacin and then while my body was having its flush, I stupidly put hydrogen peroxide on a blackhead thinking the flush would open my pours... Now there is a hole in my face for 3 days. I have been treating it with Neosporin... But it is still a hole - much better- but still... Any further tips? Should I allow it to dry up now or continue Neosporin?
Asked On : Fri, 26 Apr 2013
Answers:  1 Views:  45
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Dermatologist 's  Response
Thanks for writing to us.
Right now just apply an antibiotic cream to help the area heal. I do not prefer neosporin as it has a potential to irritate skin. Instead use mupirocin, fusidic acid or nadifloxacin cream. If after healing any depressed scar remains, the same can be treated with tretinoin cream.
Hope that helped you.
Take care
Answered: Wed, 12 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor